A random fuzzy minimum spanning tree problem through a possibility-based value at risk model

Hideki Katagiri, Kosuke Kato, Takashi Hasuike

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

This paper considers a minimum spanning tree problem under the situation where costs for constructing edges in a network include both fuzziness and randomness. In particular, this article focuses on the case that the edge costs are expressed by random fuzzy variables. A new decision making model based on a possibility measure and a value at risk measure is proposed in order to find a solution which fully reflects random and fuzzy information. It is shown that an optimal solution of the proposed model is obtained by a polynomial-time algorithm.

Original languageEnglish
Pages (from-to)10639-10646
Number of pages8
JournalExpert Systems with Applications
Volume39
Issue number12
DOIs
Publication statusPublished - 2012 Sep 15
Externally publishedYes

    Fingerprint

Keywords

  • Fractile criterion
  • Minimum spanning tree
  • Polynomial-time algorithm
  • Possibility theory
  • Random fuzzy variable
  • Value-at-risk

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computer Science Applications
  • Engineering(all)

Cite this